National Infrastructure Planning Temple Quay House 2 The Square Bristol, BS1 6PN Customer Services: 0303 444 5000

Case Team email: MallardPassSolar@planninginspectorate.gov.uk

Published on National Infrastructure Planning website

Our Ref: EN010127

Date: 10 August 2023

## Planning Act 2008 (as amended)

Application by Mallard Pass Solar Farm Limited for an Order Granting Development Consent for the Mallard Pass Solar Farm

# Accompanied Site Inspection itinerary – 17 and 18 August 2023

I am writing to provide further details about the Accompanied Site Inspection (ASI) that will take place on **Thursday 17 August and Friday 18 of August 2023**. The itinerary and map for the accompanied site inspection on both days can be found below.

As per my <u>letter of 19 July 2023</u>, parties wishing to attend the ASI were asked to register by **Wednesday 9 August 2023**. On Day 1 (17 August), due to need for pre-planning and the capacity of the vehicles that will be used for the ASI, only those persons who have registered to attend will be able to use the transport provided. However, if you are interested in a particular location or locations, you may join the ASI for the relevant part of the itinerary. Please make this known to the Case Team in order that you can be accounted for. The timings provided in the itinerary should be used as an approximate guide only.

On Day 2 (18 August), as stated in our Rule 16 letter of 19 July 2023, due to the practicalities of accessing private properties, the number of attendees will need to be limited. The ExA has decided, in the interests of fairness, that attendance at Day 2 of the ASI

will therefore be limited to those representatives of local authorities, parish councils and Mallard Pass Action Group who have already registered for Day 2, with no more than one attendee from each group.

Please note that the Examining Authority's (ExA) site inspection is not an opportunity to make any oral representations or discuss evidence. It is an opportunity for the ExA to look at the physical features that can be seen on, or from the sites visited. Parties may be invited by the ExA to point out specific features or sites of interest.

### Joining the site visit

The site inspection will commence at **9:00am** at **Essendine Village Hall**, **Bourne Road**, **Essendine**, **Stamford**, **PE9 4LQ**. Participants are asked to assemble promptly prior to 9.00am as the ExA will not wait for parties who are not present at the start time.

To ensure the smooth running of the ExA's inspection, attendees may wish to provide contact details for the day, notify the Case Team if there are any changes in attendance, and ensure the Planning Inspectorate is made aware of any special access requirements.

# Clothing

The inspection will involve walking on some uneven or possibly wet ground and in proximity to vegetation. Attendees are recommended to wear appropriate sturdy footwear and weather appropriate clothing.

## Sites on private land

Access onto private land is, at all times, by permission of the person controlling it; householders, occupiers and landowners may refuse to allow some persons accompanying the ExA onto their land. Under those circumstances, the ExA will decide whether or not to proceed with that part of the inspection and may ask those refused access to wait outside.

#### Refreshments

Whilst limited refreshments (tea, coffee and biscuits) will be provided at Essendine Village Hall, no other food or drink will be provided on route, and attendees are advised to please bring their own refreshments, including lunch.

#### **Cancellations**

Please note that in the unlikely event that the Accompanied Site Inspection is cancelled we shall endeavour to contact attendees beforehand, but we ask that you regularly check the Planning Inspectorate's website which can be viewed here: https://infrastructure.planninginspectorate.gov.uk/projects/east-midlands/mallard-pass-solar-project/

You may find it useful to review the following Advice Note published by the Planning Inspectorate:

Advice Note 8.5: The Examination: hearings and site inspections

If you have any queries concerning the above, please contact the Case Team at the email address or telephone number listed at the top of this document.

**Detailed itinerary and map for Accompanied Site Inspection** 

Yours faithfully

David Cliff

**Lead Member of the Panel of Examining Inspectors** 

This communication does not constitute legal advice.

Please view our Privacy Notice before sending information to the Planning Inspectorate.

# Detailed itinerary for Accompanied Site Inspection (ASI)

Day 1 – Thursday 17 August 2023

Stopping Point	Time	Location	Notes
1	9:00 am	Essendine Village Hall	<ul> <li>Starting point.</li> <li>Park within Essendine Village Hall car park or Plover Road near the village green.</li> </ul>
1	9:10 – 10:45 am	Bourne Road, Manor Farm Lane, Stamford Road, Bridleway E169, B1176 Ryhall Road	<ul> <li>Walk along Bourne Road and Manor Farm Lane to the north of the village and then towards West Glen River and Carlby to observe the eastern and western areas of the Solar PV Site and then return to village hall.</li> <li>Walk along A6121 Stamford Road to the west across the railway bridge to observe the Onsite Substation from Stamford Road.</li> <li>Walk along bridleway E169 between Stamford Road and the B1176 Ryhall Road to observe the northern area of the Solar PV Site.</li> <li>Walk along field boundary and hedgerow of Field 9 in parallel to B1176 Ryhall Road to reach stopping point 2.</li> </ul>
2	10.45 – 11:00 am	B1176 Ryhall Road	<ul> <li>Observe north-western area of the Solar PV Site from within Field 6 at stopping point 2.</li> <li>Minibus to return to village hall.</li> </ul>
1	11.10 – 11:25 am	Essendine Village Hall	Comfort break (15 mins)
3	11:30 – 12:00 am	Park Farm	<ul> <li>Walk along farm track to the west of the barns with views of the eastern area of the Solar PV Site to reach the dismantled railway line.</li> <li>Walk back to the barns and parking area at Park Farm.</li> </ul>

Stopping Point	Time	Location	Notes
			Minibus to travel back along farm track to Carlby Road.
4	12:10 – 1:00 pm	Carlby Road	<ul> <li>Minibus to park within layby on Carlby Road.</li> <li>Walk along bridleway BrAW/1/1 between Carlby Road, the railway bridge and Greatford Road to observe the eastern and central areas of the Solar PV Site.</li> <li>Interested parties to stop at various points to look north and south along bridleway BrAW/1/1.</li> </ul>
5	1:00 – 1:15 pm	Greatford Road	<ul> <li>Minibus to pick up interested parties at southern end of bridleway BrAW/1/1 along Greatford Road.</li> <li>Minibus to drive along towards railway-level crossing to observe Fields 49 and 53 to south before returning to Essendine Village Hall.</li> </ul>
1	1.25 – 1:55 pm	Essendine Village Hall	Lunch break (30 mins)
6	2:00 – 2:15 pm	Onsite Substation	Minibus to park within Field 19 opposite the existing Ryhall National Grid substation to observe the Onsite Substation location.
7	2:20 – 2:35 pm	Essendine Road near access to Grange Farm	<ul> <li>Minibus to park on farm track leading off Essendine Road to Grange Farm.</li> <li>Observe southern area of the Solar PV Site within Fields 50 and 51.</li> </ul>
8	2:45 – 3.30 pm	Newstead Road near Cobbs Nook Farm	<ul> <li>Minibus to park on roadside near junction with the Macmillan Way (please do not block property entrance).</li> <li>Walk short section of Macmillan Way and public footpath Uffi/5/1 to observe the south-western area of the Solar PV Site.</li> </ul>

Stopping Point	Time	Location	Notes	
1	3.40 – 3.55 pm	Essendine Village Hall	Comfort break (15 mins)	
9	4:05 – 4:35 pm	The Drift byway near Heath House	Minibus to park on layby on The Drift byway and walk westwards along byway E123 ('The Drift') to observe the north-western area of the Solar PV Site.	
10	4:45 – 5:00 pm	Rural Lane near Vale Farm	<ul> <li>Minibus to park on rural lane at field gate opening near Vale Farm avoiding the wildflower meadow verges along the road.</li> <li>Walk along Holywell Road to observe north-western area of the Solar PV Site from the field gate openings towards Fields 1, 2, 3 and 4.</li> <li>Minibus to travel along Holywell Road to observe views between Vale Farm and Little Warren.</li> </ul>	
11	5:05 – 5:20 pm	Rural Lane ("the High Street") near Carlby	<ul> <li>Park on roadside verge on higher ground to west of Carlby.</li> <li>Walk along rural lane over a short stretch towards the railway line.</li> <li>Observe views towards Essendine village to the south, the northeastern area and the north-western area of the Solar PV Site.</li> </ul>	
1	5.30 pm	Essendine Village Hall	<ul> <li>Finishing point.</li> <li>Minibus to return to Essendine Village Hall after Stopping Point 11.</li> </ul>	
	End of ASI Day 1			

Day 2 – Friday 18 August 2023

Time	ID	Location	Notes
9:00 am	N/A	Essendine Village Hall	Starting point. Park within Essendine Community Centre car park. Minibus will then collect the interested parties (maximum of 6 persons) and drive to the private properties identified below. A strict time limit of 15 mins per property would need to be observed.
9:05 – 9.20 am	1	1 Stamford Road, Essendine, PE9 4LQ	Views towards Fields 18, 19, 26 and 27.
9:25 – 9.40 am	2	3 Stamford Road, Essendine, PE9 4LQ	Views towards Fields 18, 19, 26 and 27.
9:45 – 10.00 am	3	6 Glen Crescent, Essendine, PE9 4LP	Views towards Fields 18, 19, 26 and 27.
10.05 – 10.20 am	N/A	Essendine Village Hall	Comfort break (15 mins)
10.25 – 10.40 am	4	The Granary, Manor Farm Lane, Essendine, PE9 4LA	Views towards Fields 27, 28 and 29.
10:45 – 11.00 am	5	Church Farm, Essendine, PE9 4LH	Views towards Fields 27 and 28.
11:05 – 11.20 am	6	The Old School, Bourne Road, PE9 4EH	Views towards Fields 28 and 29.
11.25 – 11.40 pm	N/A	Essendine Village Hall	Comfort break (15 mins)
11:45 – 12.00 pm	7	2 Grange Farm Cottage, Carlby Road, Braceborough, PE9 4NU	Views towards Fields 29, 33, 36, 37, 38 and 39.
12:05 – 12.20 pm	8	Lodge Cottage (Red Roofs), Carlby Road, Braceborough, PE9 4NU	Views towards Fields 36, 38, 39, 40 and 41.
12.30 – 1.00 pm	N/A	Essendine Village Hall	Lunch (30 mins)
1.10 – 1.25 pm	9	Barbers Hill House, Aunby, PE9 4EE	Views towards Fields 2, 5, 6, 7, 8, 10 and 11.
1.30 – 1.45 pm	10	Barbers Hill Farm, Aunby, PE9 4EE	Views towards Fields 2, 5, 6, 7, 8, 10 and 11.

Time	ID	Location	Notes	
1.50 – 2.05 pm	11	Lodge Farm, Aunby, PE9 4EE	Views towards Fields 1, 2, 3 and 4.	
2.15 – 2.30 pm	12	Heath House, The Drift, Ryhall Heath, Stamford, PE9 4EF	Views towards Fields 1, 2 and 3.	
2.40 – 2.55 pm	N/A	Essendine Village Hall	Comfort break (15 mins)	
3.05 – 3.20 pm	13	Cobbs Nook Farm, Newstead Road, Belmesthorpe, PE9 4JJ	Views towards Fields 43, 44 and 45.	
3.25 – 3.40 pm	14	Newstead Hall, Belmesthorpe, PE9 4JW	Views towards Fields 43, 44 and 45.	
3.50 – 4.05 pm	15	Steddle Stone Barn, Uffington, PE9 4ST	Views towards Fields 50, 51 and 52.	
4.10 – 4.25 pm	16	Wood Farm Cottage, Essendine Road, Stamford, PE9 4QE	Views towards Fields 48, 49 and 50.	
4.30 – 4.45 pm	N/A	Essendine Village Hall	Comfort break (15 mins)	
4.50 – 5.05 pm	17	Banthorpe Lodge, Greatford, Stamford, PE9 4QF	Views towards Fields 24, 25 and 35.	
5.10 – 5.25 pm	18	North Lodge Farm Bungalow (Goose Lodge), Uffington Lane, Greatford, PE9 4QD	Views towards Fields 24 and 25.	
5.30pm	N/A	Essendine Village Hall	Finishing point. Return to Essendine Village Hall after Property Ref 18.	
	End of ASI Day 2			

